Share Facebook
Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Do the side effects from Mesalamine go?


01-29-2015, 10:46 PM   #1
DJW
Forum Monitor
 
DJW's Avatar
 
Join Date: Jul 2013
Location: Ontario

My Support Groups:
Do the side effects from Mesalamine go?

I've been doing some reading here on mesalamine and still have a couple questions.

Is fatigue very common?

Do the side effects subside in a week or so?

Thanks
__________________
Crohn's Disease
DX 1978 (12 yrs old)
Ileostomy at 19

Visit Crohn's and Colitis Canada:
http://www.crohnsandcolitis.ca/site/...tis_Canada.htm

Living in Ontario with no drug benefits?

Trillium Drug Program:
http://www.health.gov.on.ca/en/publi..._trillium.aspx

Dave
01-30-2015, 12:40 AM   #2
Nym
Senior Member
 
Nym's Avatar
 
Join Date: Sep 2014
Location: Wollongong, New South Wales, Australia
I don't know about fatigue, but after taking it for 10-yrs I was diagnosed with chronic renal failure. I think it's more a case of us adapting to rather than side effects diminishing.
02-08-2015, 07:00 PM   #3
Jennifer625
 
Jennifer625's Avatar
 
Join Date: Jan 2015

My Support Groups:
I had to stop taking Mesalamine due to severe side effects. I was extremely fatigued and ended up having the worst body aches I've EVER had. I gave it 2 weeks but couldn't tolerate it. I hope you have better luck than I did!!
__________________
Diagnosed:
GERD: 9/15/14
Indeterminate Colitis: 9/15/14
Internal Hemorrhoids: 9/15/14

Current Medications:
Bentyl - 80 mg
Entocort - 9mg
Protonix - 80mg
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Do the side effects from Mesalamine go?
Thread Tools


All times are GMT -5. The time now is 03:55 AM.
Copyright 2006-2017 Crohnsforum.com